MathSciNet Relay Station
MathSciNet bibliographic data
MR2790485 (2011m:60095) 60F17 (60H05 60K10 91B30)
Mīshura, Yu. S.; Yukhnovsʹkiĭ, Yu. V. Functional limit theorems for stochastic integrals with applications to risk processes and to capital of self-financing strategies in a multidimensional market. II. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 82 (2010), 92--103; translation in Theory Probab. Math. Statist. No. 82 (2011), 87–101
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement